# SDR VNAA202212151112

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 45,975 hours, 34,769 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Dimmer
- Part number: BR9500106
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TO AIRPLANE THAT WAS NOT POWERED A STRONG CHEMICAL/BURNING SMELL WAS PRESENT. REMOVED AND REPLACED POWER DIMMER UNIT IAW CRJ 700 AMM33-21-09-000/400-801. OPS CHECK GOOD.
